BibTeX record journals/ijfcs/RowlandS15

download as .bib file

@article{DBLP:journals/ijfcs/RowlandS15,
  author       = {Eric Rowland and
                  Jeffrey O. Shallit},
  title        = {Automatic Sets of Rational Numbers},
  journal      = {Int. J. Found. Comput. Sci.},
  volume       = {26},
  number       = {3},
  pages        = {343--366},
  year         = {2015},
  url          = {https://doi.org/10.1142/S0129054115500197},
  doi          = {10.1142/S0129054115500197},
  timestamp    = {Mon, 09 Mar 2020 11:10:35 +0100},
  biburl       = {https://dblp.org/rec/journals/ijfcs/RowlandS15.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics